# SDR CA990614024

- Difficulty date: June 1, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Ayres S2RNORMAL
- Aircraft time: 4,550 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG1002
- Condition: Cracked
- Location: 42 Station
- Component: Propeller Blade, Hamstd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOT AN SDR - PROPELLER WAS IN FOR OVERHAUL DUE TO IMPACT DAMAGE FROM GRAVEL. PROPELLER WAS OVERHAULED AND RETURNED TO SERVICE.
